Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have steel plate on my head. Why headaches? Take mortin?

I have a steel plate in my head over my L brow. It was put in 15 years ago. I have been experiencing headaches that seem to orginate from a bump (I think a screw) over my L brow that will resinate on that side of my head back to the scar line at the top of my head. Should I go in and have this checked? The headaches have been going on now for 5 days. I have taken motrin, and tramadol with little to no relief
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that this would be better to get it examine because of the plating is there even if this is responding to the medicine still it is advisable to go get done the examination regarding the plate, hope this information helps you take care and have a nice day.
Answered: Wed, 11 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor